# SDR CALA2025101309965

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 128,463 hours, 19,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BRG964411
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATHWAY LIGHT AT SEAT AT SEAT 44D DAMAGED PARTS ORDERED AGAINST AIRCRAFT AND IN STOCK AT LHR  ALSO PATHWAY LIGHT (M&E 29-3326-3-0013 ) SEMERGENCY PATHWAY LIGHT ENDCAP ASSY AT SEAT 44D REPLACED IAW CMM: 25-23-52.
